MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER
Model Number 7151H
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that one of her blood glucose readings was not stored in the memory of the contour meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kits and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, a device history record was reviewed for the suspected contour meter and no manufacturing anomalies were found.Section h4 of the initial report indicated the device manufacture date for contour meter with serial # (b)(6) as 12-jan-2016.The correct device manufacture date is 14-jan-2016.Section h4 has been updated.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key10478023
Report Number1810909-2020-00430
Device Sequence Number19579978
Product Code NBW
UDI-Device Identifier00301937151019
UDI-Public00301937151019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7151H
Device Catalogue Number7151H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR